TARU PUBLICATIONS
Author

Luma J. Barghooth

Department of Mathematics, College of Basic Education, Mustansiriyah University, Baghdad, Iraq

Published papers
3
Citations
0
Views
619
Downloads
384

Publications

3 papers
Open Access Research Article·pp. 1011–1019·Vol. 28, Issue 3-BApr 2025

Operational calculus of the expanded SEE transform technique

Luma J. Barghooth, Zainab A. Khudhair, Emad A. Kuffi

Published Online: 08 May 2025DOI: 10.47974/JIM-2010

In this paper: In this paper, we showed the theorem of convergence and existence for the transformation by the SEE transform technique. We have structured the appropriate space of pseudo quotients for the SEE techni...

AbstractReferencesFull Text PDF (516 KB)Views: 207Downloads: 121Citations: 0
Open Access Research Article·pp. 1217–1224·Vol. 28, Issue 3-BApr 2025

Investigating of the attributes for a novel type of extended soft quasinormal for normal operator in Hilbert space

Luma J. Barghooth, Ail Taghavi, Salim Dawood Mohsen

Published Online: 08 May 2025DOI: 10.47974/JIM-2210

In this paper: Through our study of soft-liner operator in Hilbert space we discovered a new type, which is a Novel Type of Extended Soft quasinormal for Normal Operator in Hilbert Space In this paper we present som...

AbstractReferencesFull Text PDF (437 KB)Views: 198Downloads: 111Citations: 0
Open Access Research Article·pp. 721–728·Vol. 28, Issue 3-AApr 2025

A modification on some adjointable normal power operators

Salim Dawood Mohsen, Luma J. Barghooth

Published Online: 08 May 2025DOI: 10.47974/JIM-1967

In this paper: The purpose of this article is to present another extension of some types of operators define on complex Hilbert space which is adjointable normal power operators depended on some characterization of...

AbstractReferencesFull Text PDF (400 KB)Views: 214Downloads: 152Citations: 0